# SDR ASOA20120405037

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 26,898 hours, 14,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 95885
- Condition: Discharged
- Location: Emergency Light
- Part time: 12,941 hours, 9,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, EMERGENCY LIGHT INOPERATIVE AT EXIT ROW 12 A, B, C.  REPLACED NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
